# SDR SWIA20231120

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 41,203 hours, 30,030 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MLG OVERHEAT WARNING MESSAGE DURING DESCENT. EVERY TIME WE RESET THE MASTER WARNING, IT WOULD GO OFF AGAIN. FOLLOWED QRH PROCEDURE. WITH GEAR FULLY DOWN, ALL BRAKE TEMPS SHOWED ZERO BUT THE WARNING MESSAGE PERSISTED. WARNING WENT AWAY ONCE WE WERE FULLY CONFIGURED FOR LANDING, AND STAYED OFF DURING TAXI IN TO THE GATE.  (FLIGHT 3082 - FILED CLOSED)   UPON ARRIVAL TO AC TROUBLESHOT MLG OVERHEAT WARNING AND FOUND THAT MLG OVERHEAT WARNING WOULD NOT START/COMPLETE TEST AT ALL IN REF TO CRJ-700 AMM 26-14-00. TROUBLESHOT MLG OVERHEAT WARNING MSG IN REF TO CRJ-700 FIM 26-14-00. FOUND THAT LH WHEEL BIN SENSING ELEMENT WAS BROKEN OFF IN TWO PIECES. REMOVED AND REPLACED LH WHEEL BIN SENSING ELEMENT IN REF TO CRJ-700 AMM 26-14-04. ALL OPERATIONAL TEST GOOD AT THIS TIME WITH NO DEFECTS NOTED. NO CURRENT FAULTS. NO MLG OVERHEAT WARNING MSG'S ON EICAS FOUND. AC OK RTS PLEASE REFERENCE AML 1250080 FOR SMOD APPROVAL CORRECTIVE ACTIONS.
